# SDR DJFA20150228001

- Difficulty date: February 28, 2015
- Submitted: March 14, 2015
- Operation: Air carrier
- Aircraft: N736FL
- Make and model: Cessna 750
- Aircraft serial: 7500039
- Aircraft time: 10,040 hours, 6,071 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Lack Of Lube
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW EXPERIENCED A FLAP FAIL CAS MSG AFTER TAKEOFF.  THE ACFT WAS DIVERTED & THE CREW DECLARED AN EMER UPON LANDING.  MAINTENANCE PERFORMED PDU CURRENT PROBE CHECK PER AMM 27-50-00 AND FLAP SYSTEM LUBRICATION PER CITATION 750 AMM 27-40-50. ALL LIMITS FOUND SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
